# SDR 00685

- Difficulty date: October 13, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: TYPICAL
- Condition: Corroded
- Location: Lbl45bs854/870
- Component: Fuselage, Boeing, B727223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: CORROSION ON THE SEAT TRACK FLANGE AT LBL 45 BS 854 TO 870CORRECTIVE ACTION: REPLACED SEAT TRACK
